Some weeks it drops down to 30 & they increase dose from 5 to 6. This causes severe headaches, dizziness & overall sick feeling. I have gone back to 5 but I still have side effects. Until now I barely had any side effects. I have Dr appt in 3 weeks & will ask to be put back on IVIG. They seem like they would rather I stay on N-Plate but I think quality of life is more important! My question is why after all this time am I now getting these side effects?
No responses have yet been posted. Add your response to this question.
- Nplate Information for Consumers
- Nplate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nplate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 2 answers
Posted 22 Sep 2011 • 2 answers
Posted 17 Apr 2012 • 1 answer
Posted 29 Sep 2014 • 4 answers
Posted 13 Apr 2017 • 2 answers